Letters

Overdose of diltiazem

BMJ 1994; 309 doi: http://dx.doi.org/10.1136/bmj.309.6948.193a (Published 16 July 1994) Cite this as: BMJ 1994;309:193
  1. G Y H Lip,
  2. R E Ferner
  1. West Midlands Centre for Adverse Drug Reaction Reporting, Dudley Road Hospital, Birmingham B18 7QH.

    EDITOR, - T A Roper advocates that in cases of poisoning with the calcium antagonist diltiazem the drug's concentration should be measured, even though the assay is available only in specialised centres.1 Roper suggests that there is a correlation between clinical sequelae and the diltiazem concentration after overdose. Concentrations of the calcium antagonists do not, however, usually correlate well with clinical outcome …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe